Universidad Complutense de Madrid
E-Prints Complutense

45 Olimpíada Internacional de Matemáticas

Impacto

Downloads

Downloads per month over past year



Sánchez Benito, Mercedes (2004) 45 Olimpíada Internacional de Matemáticas. La Gaceta de la Real Sociedad Matemática Española, 7 (3). pp. 749-752. ISSN 1138-8927

[img] PDF
Restringido a Repository staff only

72kB

Official URL: http://gaceta.rsme.es/abrir.php?id=433


URLURL Type
http://www.rsme.es/Organisation




Item Type:Article
Uncontrolled Keywords:Matemáticas-Educación
Subjects:Humanities > Education > Mathematics study and teaching
Sciences > Mathematics
ID Code:21828
Deposited On:12 Jun 2013 15:11
Last Modified:19 Feb 2019 13:04

Origin of downloads

Repository Staff Only: item control page